# SDR 2007UALA01168

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD LOWER FRAME IS CRACKED AT 2 FASTENER HOLES.  [SUP 05-01-07]  MAJOR REPAIR: INSTALLED NEW FRAME SPLICE SECTION KIT 69-69430-9. REFERENCE SRM 51-40-02 7 DWG 69-69430.
